The doctor said I had bursitis but I haven't felt any relief from the shot I still feel pain in my shoulder and arm weakness is this a side effect or is it something else going on with my shoulder? Please help??
Did you get any relief right after the injection? They usually use lidocaine too and relief occurs right away for the first day, then you might feel pain and weakness day 2 or 3. If your pain has not improved or has gotten worse day 4 or 5 post injection, you need to notify your doctor and further diagnostic imaging is indicated.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had to two cortisone shots in my shoulder today due to a partially torn rotator cuff the shot was?
Posted 28 Mar 2015 • 2 answers
Posted 19 Apr 2015 • 1 answer
Posted 17 Aug 2015 • 0 answers
Posted 29 Oct 2015 • 1 answer
Posted 12 Mar 2016 • 0 answers